# SDR COMA9630017

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 2720 · Rudder Control System
- Part: Connectors
- Condition: Dirty
- Location: Rudder Limiter
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER LIMITER OVERRIDE CIRCUIT BREAKER TRIPPED AND WILL NOT RESET.  CLEANED WATER FROM WIRING CONNECTIONS AT RUDDER LIMITER.  ACFT RETURNED TO SERVICE.
